... but just now what looked like the shattered shell of the little insert medicine fell out. Is that normal or was it a total waste of money??
Do you mean some of the suppository came out? Are you saying you used two suppositories in one day? If you applied two suppositories the same day, the second one may have came out or possibly some of the first one. I dont think it would be a waste of money as long as some of the medicine remained inside but you shouldnt use more than one suppository per day-the vagina wont hold that much without losing some of it. It is best to use the suppositories over three days. If in 7 days, you arent doing better, call your doctor and ask about Diflucan pill for your vaginal yeast infection. Do not have sexual activity for 5-7 days during and after treatment. The medication in the suppositories can break down condoms and you can pass the infection back and forth between you and your partner.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 May 2015 • 1 answer
Posted 24 Sep 2015 • 2 answers
Monistat-1 - I used a monistat one day treatment two days ago and the symptoms are gone. However in?
Posted 19 May 2016 • 1 answer
Posted 7 Jun 2016 • 0 answers
Posted 17 Jul 2016 • 0 answers